| Catalog Number |
2296003225 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/27/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Awaiting device evaluation.A follow up report will be filed once the quality investigation is complete.
Event or Problem Description
It was reported that two blades broke at the mount during a high tibial osteotomy.It was also reported that there was a delay of a few minutes to obtain a replacement blade.It was further reported that the procedure was completed successfully and there were no adverse consequences as a result of this event.This report is for the second blade that broke.
Additional Manufacturer Narrative
Investigation results indicate that the blade mount on both sides were possibly exposed to a torsional loading while cutting.This type of loading could occur when applying a bending moment to the blade while in use.The ifu of handpieces associated with this device warn the user against this type of use: "do not apply excessive pressure, such as bending or prying, with the blade.Excessive pressure may bend or fracture the blade and cause tissue damage and/or loss of tactile control".The quality investigation is complete.
Event or Problem Description